# SDR CA991007061

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 400ST01P03
- Condition: Clogged
- Location: Fuel System
- Component: Ge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FILTERS BLOCKED WITH ALLUMINUM, FROM PURIFIER WEAR.
